# SDR SWAA982565

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORRODED BULGE, KEEL BEAM AREA, JUST RIGHT OF CABIN AIR SERVICE PORT.  REMOVED CORROSION AND REPAIRED SKIN PER BOEING SRM.
